# SDR SWAA2025012077247

- Difficulty date: December 13, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE TRAILING EDGE LOCATED ORSS273 LT WING.   REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A6200 SHEET 17 REV-A. LENGTH OF CRACK IS: L: 1.250'.
